# SDR YENA2025041400398

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 02580
- Aircraft time: 71,462 hours, 25,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1371, LGA-FLL. 'ON DESCENT PASSING THROUGH 9000' DIRTY SOCK SMELL NOTICED IN COCKPIT AREA ONLY; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2. IDENTIFIED ODOR TYPE 1 DECONTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM 05-50-00-810-085. AIRCRAFT IS OK FOR SERVICE R/R BOTH RECIRC FILTERS.'
